# SDR ASAA2017051220744

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 73,530 hours, 49,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528541
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATT. REPORTS R2 DOOR HARD TO OPEN AND GUST LOCK WONT ENGAGE. GROUNDED - YES. VERIFIED GVI OF RII DOOR. LUBED GUST LOCK & GUIDE ARMS OPS NORMAL.
